Gradient relaxation for non-quadratic functionals
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1011-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a1,
author = {I. M. Glazman},
title = {Gradient relaxation for non-quadratic functionals},
journal = {Doklady Akademii Nauk},
pages = {1011--1014},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a1/}
}
I. M. Glazman. Gradient relaxation for non-quadratic functionals. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1011-1014. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a1/